AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 245 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents   
View Article: PDF

[92] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[93] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents   
View Article: PDF

[94] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information   
View Article: PDF

[95] Andrew Vince. M\"{o}bius iterated function systems. Trans. Amer. Math. Soc. 365 (2013) 491-509.
Abstract, references, and article information   
View Article: PDF

[96] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information   
View Article: PDF

[97] Martial R. Hille and Nina Snigireva. Teichm\"{u}ller space for iterated function systems. Conform. Geom. Dyn. 16 (2012) 132-160.
Abstract, references, and article information   
View Article: PDF

[98] Taryn C. Flock and Robert S. Strichartz. Laplacians on a family of quadratic Julia sets I. Trans. Amer. Math. Soc. 364 (2012) 3915-3965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Spectral measures and Cuntz algebras. Math. Comp. 81 (2012) 2275-2301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay. Probability measures on solenoids corresponding to fractal wavelets. Trans. Amer. Math. Soc. 364 (2012) 2723-2748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Leonid A. Bunimovich. Fair dice-like hyperbolic systems. Contemporary Mathematics 567 (2012) 79-87.
Book volume table of contents   
View Article: PDF

[103] Jun Kigami. Resistance forms, quasisymmetric maps and heat kernel estimates. Memoirs of the AMS 216 (2012)
Book volume table of contents   

[104] Ursula Molter and Ezequiel Rela. Furstenberg sets for a fractal set of directions. Proc. Amer. Math. Soc. 140 (2012) 2753-2765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] John M. Mackay. Assouad dimension of self-affine carpets. Conform. Geom. Dyn. 15 (2011) 177-187. MR 2846307.
Abstract, references, and article information   
View Article: PDF

[106] Luke G. Rogers. Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups. Trans. Amer. Math. Soc. 364 (2012) 1633-1685. MR 2869187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Hui Rao, Huo-Jun Ruan and Yang Wang. Lipschitz equivalence of Cantor sets and algebraic properties of contraction ratios. Trans. Amer. Math. Soc. 364 (2012) 1109-1126. MR 2869169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Robert S. Strichartz. Exact spectral asymptotics on the Sierpinski gasket. Proc. Amer. Math. Soc. 140 (2012) 1749-1755. MR 2869159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang. Post-critically finite fractal and Martin boundary. Trans. Amer. Math. Soc. 364 (2012) 103-118. MR 2833578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Thomas Jordan and Michał Rams. Increasing digit subsystems of infinite iterated function systems. Proc. Amer. Math. Soc. 140 (2012) 1267-1279. MR 2869111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Dorin Ervin Dutkay and Sergei Silvestrov. Reducibility of the wavelet representation associated to the Cantor set. Proc. Amer. Math. Soc. 139 (2011) 3657-3664. MR 2813395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Boris Adamczewski and Jason Bell. An analogue of Cobham’s theorem for fractals. Trans. Amer. Math. Soc. 363 (2011) 4421-4442. MR 2792994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] M. V. Prats’ovytyĭ and D. V. Kyurchev. Singularity of the distribution of a random variable represented by an $A_{2}$-continued fraction with independent elements. Theor. Probability and Math. Statist. 81 (2010) 159-175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Eugen Mihailescu and Mariusz Urbański. Hausdorff dimension of the limit set of conformal iterated function systems with overlaps. Proc. Amer. Math. Soc. 139 (2011) 2767-2775. MR 2801617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Viktor Harangi. The Koch snowflake curve is tube-null. Proc. Amer. Math. Soc. 139 (2011) 1375-1381. MR 2748429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Gregory F. Lawler. Martingales. The Student Mathematical Library 55 (2010) 101-133.
Book volume table of contents
View Article: PDF

[120] Gregory F. Lawler. Random walk and discrete heat equation. The Student Mathematical Library 55 (2010) 1-48.
Book volume table of contents
View Article: PDF


Results: 91 to 120 of 245 found      Go to page: 1 2 3 4 5 6 7 > >>

American Mathematical Society